Probabilistic trace and Poisson summation formulae on locally compact abelian groups

Applebaum, D. (2017) Probabilistic trace and Poisson summation formulae on locally compact abelian groups. Forum Mathematicum, 29 (3). pp. 501-517. ISSN 0933-7741

Abstract

Metadata

Authors/Creators:
  • Applebaum, D.
Copyright, Publisher and Additional Information: © 2016 Forum Mathematicum. This is an author produced version of a paper subsequently published in Forum Mathematicum. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published (online): 19 June 2016
  • Accepted: 23 May 2016
  • Published: 1 May 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 14 Nov 2016 14:49
Last Modified: 16 Mar 2020 15:48
Published Version: https://doi.org/10.1515/forum-2016-0067
Status: Published
Publisher: De Gruyter
Refereed: Yes
Identification Number: https://doi.org/10.1515/forum-2016-0067
Related URLs:

Share / Export

Statistics